# SDR IPXA2021092874370

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 113,027 hours, 18,852 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Smoke Detector
- Part number: 285T0035202
- Part serial: D05495
- Condition: Faulty
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADURING PDC FOUND MULTIPLE CARGO SMOKE DETECTION FAULTS.R&R MAWEA POWER SUPPLY YMXA020 PER AMM 31-51-01 PB 401 REV 102.00. TEST OK. P/N OFF-ON: 285T0035-202, S/N OFF: D05495, S/N ON: D04587. EFF REF IPC: 31-51-01-01 ITEM 005L.
